# SDR MASA2010052400544

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 17,007 hours, 13,270 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Unsecure
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE INOP.  MX RE-SECURED QUICK DISCONNECT.
